# SDR SWIA2020090152122

- Difficulty date: August 4, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH THE REPLACEMENT OF THE RHS MLG TRUNNION FITTING (REF 601R-57-21-3318) 2EA  MISDRILLED HOLES (0.125" DIA) WERE FOUND IN THE LOWER AFT WING PLANK. (REF SB). NOTE 9 RIVET ARE NOT INSTALLED THROUGH THE LOWER AFT WING PLANK.   (C-CHECK) RO 8/28/2020    REPAIRED MISDRILLED HOLES IN RH  WING LOWER AFT PLANK PER REO.
